MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563517
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Cyst(s) (1800); Fatigue (1849); Pain (1994); Pocket Erosion (2013); Osteolysis (2377); Swelling/ Edema (4577); Bone Notching (4890)
Date of Event 04/09/2007
Type of Reportable Event Serious Injury
Event or Problem Description
Medical record received.Plaintiff had a right total hip replacement due to severe arthritis and a large anterior cyst.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.H11 additional narrative: added: b5 and d10.
 
Event or Problem Description
Additional information received states that the patient was revised due to pseudotumor form metal bearing surface.Revision notes reported of severe erosive changes and extensive soft tissue mass consistent with pseudotumor.The anterior capsule was incised with release extensive amount of brown discolored fluid.There was also significant tendinosis visible and bone erosion.Clinical visits reported of pain, weakness, osteolysis, and bone loss.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot, primary udi #), g4(pma).Corrected: d1, d2a, d2b, d4 (catalog), d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received,¿ medical record received.Plaintiff had a right total hip replacement due to severe arthritis and a large anterior cyst.Doi: (b)(6) 2007.Dor: (b)(6) 2023.Right hip¿.Product description: srom stm st,36+6l nk,11x16x150.Product code: 563517.Lot no: 2316936.Quantity of manufactured: (b)(4).Date of manufacturing: 16-jan-2007.Expiry date: 01-jan-2012.A manufacturing record evaluation was performed for the finished device product description: srom stm st,36+6l nk,11x16x150 product code: 563517 lot number: 2316936 and no non-conformance was identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: srom stm st,36+6l nk,11x16x150 product code: 563517.Lot no: 2316936.Quantity of manufactured: (b)(4).Date of manufacturing: 16-jan-2007.Expiry date: 01-jan-2012.Device history review: a manufacturing record evaluation was performed for the finished device product description: srom stm st,36+6l nk,11x16x150 product code: 563517 lot number: 2316936 and no non-conformance was identified.H11 additional narrative: added: d4 (expiry date), h4, h8.Corrected: d4 (primary udi number).

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23582020
Report Number1818910-2025-20169
Device Sequence Number9222883
Product Code JDI
UDI-Device Identifier10603295178200
UDI-Public(01)10603295178200(17)120101(10)2316936
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2012
Device Catalogue Number563517
Device Lot Number2316936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/01/2025
12/08/2025
01/20/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/02/2025
12/12/2025
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +0; ASR ACETABULAR CUPS 52; ASR UNI FEMORAL IMPL SIZE 46; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM STM ST,36+6L NK,11X16X150; UNK HIP ACETABULAR CUP ASR; UNK HIP FEMORAL HEAD METAL ASR; UNK HIP FEMORAL SLEEVE ASR; UNK HIP FEMORAL SLEEVE SROM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale